# SDR 07FDEA01304

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6944559
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PIT FLOORBEAM, VERTICAL CHANNEL HAS CORROSION AT LWR END AROUND FASTENER HEAD AT STA 950E, LBL 8 FABRICATED NEW FLOORBEAM VERTICAL CHANNEL AT STA 950E, LBL 8.  HEAT TREATED AND HARDNESS TESTED FOR 7075 T6 CONDITION REF BAC DWG 69-44559 AND BAC 5602 REV AF 28AUG01 AND BAC 5946 REV AA 9JUL06, ON SHOP WO NR 11841-1600-0003.  REINSTALLED FLOOR SUPPORT REF BOEING DWG 69-44559 AND SRM 51-30-2.
